# SDR AALA202306124060

- Difficulty date: March 29, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,430 hours, 37,093 cycles
- System (JASC): 5700 · Wing Structure
- Part: Anchor Fitting
- Part number: D5725292100000
- Part serial: 0711
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 63,429 hours, 37,093 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT WING MAIN LANDING GEAR ANCHORAGE FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPLACED ANCHORAGE FITTING PER EA 343703. **SUPPLEMENTAL REPORT FOR AALA202306094060 TO CORRECT SECTION 4 TO REFLECT REPLACED ANCHORAGE FITTING PER EA 343703. AND UPDATED SECTION 5 PART INFORMATION**
